Linear-invariante Familien analytischer Funktionen. I.

CH. POMMERENKE

Mathematische Annalen (1964)

  • Volume: 155, page 108-154
  • ISSN: 0025-5831; 1432-1807/e

How to cite

top

POMMERENKE, CH.. "Linear-invariante Familien analytischer Funktionen. I.." Mathematische Annalen 155 (1964): 108-154. <http://eudml.org/doc/161181>.

@article{POMMERENKE1964,
author = {POMMERENKE, CH.},
journal = {Mathematische Annalen},
keywords = {complex functions},
pages = {108-154},
title = {Linear-invariante Familien analytischer Funktionen. I.},
url = {http://eudml.org/doc/161181},
volume = {155},
year = {1964},
}

TY - JOUR
AU - POMMERENKE, CH.
TI - Linear-invariante Familien analytischer Funktionen. I.
JO - Mathematische Annalen
PY - 1964
VL - 155
SP - 108
EP - 154
KW - complex functions
UR - http://eudml.org/doc/161181
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.